Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Stopped pill, 2 day period.

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Celucias
    replied
    Okay thanks

    Leave a comment:


  • sweetpea85
    replied
    I didn't quite experience a period like that coming off the pill...but I did have 3-4 days of full flow and then another 5 days of spotting (typically I have 3ish days of flow, 2ish of spotting).

    I'm no expert, but what you're experiencing probably is normal (anyone can feel free to correct me if I'm wrong here haha). If it's really concerning you, make an appointment with your doctor.

    Keep in mind, too, it takes a while for the hormones from BC to completely flush out of your system.

    I doubt you're pregnant. I'm guessing you're questioning if those 2 days were implantation bleeding? Generally, from what I've researched, implantation bleeding is typically just spotting.

    Sounds like your body is just adjusting.

    Leave a comment:


  • Celucias
    started a topic Stopped pill, 2 day period.

    Stopped pill, 2 day period.

    Okie dokie...I started my period when I was 12 years old and have always had normal periods that came on time and have never had one that was slightly "off". I went on it to alleviate cramps and to protect against pregnancy. I started the birth control pill Alesse when I was 17 and I am now 21 years old. I recently decided to stop taking the pill July 11th. I had my withdrawal bleeding 4 days later normally. Now my period came 4 days ago, and it was a heavy flow, but it only lasted 2 days and for the past 2 days my period has disappeared. I haven't had any spotting what so ever it has just completely stopped. I was just wondering if this is normal for a first period after stopping the pill? I've read up that some women who stop taking the pill sometimes don't get their period for months at a time, or it can be completely off balance and there can be weird symptoms. I've had a few, and they resemble pregnancy symptoms. I did have unprotected sex a few days after I took my last pill before my withdrawal bleed. Could I have gotten pregnant because I didn't start a new pack of pills because of having sex at that time? And has anyone ever experienced a period like this after coming off of the pill?
    Last edited by CHANDLERS WISH; 08-15-2009, 03:17 AM. Reason: edited - changed forum area...........other thread closed
or

Womens Health orange logoGet The Newsletter

Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

Latest Activity On Our Forums

Collapse

Latest Topics On Our Forums

Collapse

  • stabbing pain

    delete

    09-19-2021, 10:09 AM By amy40
  • Epilady?!?

    I was cleaning out an old trunk from my teen years and came upon the medieval torture implement, the epilady. For the uninitiated, it’s a device that...

    09-16-2021, 11:32 PM By Wednesday L.F.
  • Phonesex, anyone?

    In my 20s, I worked as a phonesex girl. It was fun and all, but it led me to not want to engage in that sort of activity in my personal life. Fast forward...

    09-16-2021, 11:28 PM By Wednesday L.F.
  • Skyla IUD Sudden Period Problems

    I’ve had my Skyla IUD for 2 and a half years now, no complications except for hormonal acne that’s managed well. It’s due to expire next May. My...

    09-06-2021, 02:21 PM By LuckyWitch77
Working...
X